# SDR DALA1036445519

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1500 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO BS 1500, S28L TO S29L 2 EA CHANNELS ATTACHED TO FLOOR SUPPORT HAS CORROSION.  REMOVED CHANNEL SUPPORT IAW SRM 51-42-02.  LOCATED AND DRILLED CHANNEL SUPPORT IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED CHANNEL SUPPORT IAW SRM 51-40-02.
